| Model Number |
M00534200 |
| Medical Device Problem Codes |
Break (1069); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device upn and lot number; therefore, the lot expiration and device manufacture dates are unknown.(b)(6).(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent was used during an endoscopic retrograde cholangiopancreatography with biliary stent placement procedure in the common bile duct, performed on (b)(6) 2022.During the procedure, when the physician deployed the stent, it was noticed that the guide catheter seemed to get stuck into the stent and broke off with a piece of the broken guide catheter lodged into the deployed stent.The broken guide catheter was retrieved from the patient with a rat tooth grasping forceps and successfully completed the procedure.There were no patient complications reported as a result of this event.